The Frobenius condition, right properness, and uniform fibrations

Gambino, N and Sattler, C (2017) The Frobenius condition, right properness, and uniform fibrations. Journal of Pure and Applied Algebra, 221 (12). pp. 3027-3068. ISSN 0022-4049



Copyright, Publisher and Additional Information: © 2017 The Author(s). Published by Elsevier B.V. This is an open access article under the terms of the Creative Commons Attribution License (CC-BY).
  • Published: December 2017
  • Accepted: 1 February 2017
  • Published (online): 28 February 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
John Templeton Foundation - DO NOT USE48138
Air Force Research Lab Munitions DirectorateFA8655-13-1-3038, 12.800
Depositing User: Symplectic Publications
Date Deposited: 03 Feb 2017 11:08
Last Modified: 17 Jan 2018 01:31
Published Version:
Status: Published
Publisher: Elsevier
Identification Number:

Share / Export